# SDR AUS20040137

- Difficulty date: February 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 065001501
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 3,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT ROLL SERVO CAPSTAN FOUND IN PIECES ON AIRCRAFT FLOOR. SIX FASTENEING SCREWS FOUND IN CLOSE PROXIMITY TO THE SERVO MOUNT.
